%0 Journal Article
	%A Bhanu Gupta
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 57, 2011
	%T Ψ-Eventual Stability of Differential System with Impulses
	%U https://publications.waset.org/pdf/9824
	%V 57
	%X In this paper, the criteria of Ψ-eventual stability have been established for generalized impulsive differential systems of multiple dependent variables. The sufficient conditions have been obtained using piecewise continuous Lyapunov function. An example is given to support our theoretical result.

	%P 1542 - 1546